MathSciNet Relay Station
MathSciNet bibliographic data
MR2439428 (2009f:20060) 20F65 (46C05 46T99 51F99)
Austin, Tim; Naor, Assaf; Peres, Yuval The wreath product of $\Bbb Z$ with $\Bbb Z$ has Hilbert compression exponent $\frac{2}{3}$. Proc. Amer. Math. Soc. 137 (2009), no. 1, 85–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement